my 7 year old got hold of one of my 25mg tablets, he vomited a lot and has run a temperature well after 24 hours later, could these be related to the tablet he took?
Additional advice to above: I would take him to the ER ASAP, they can diagnose, treat immediately, and give you sound advice. . Some meds don't clear out of the system immediately, and thus can have delayed effects which can continue till the body clears the drug out. Also I keep all of my medicines in a locked med box. You can find them on Amazon. Kids can be curious!!
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jul 2014 • 1 answer
Posted 12 Oct 2014 • 1 answer
Posted 20 Oct 2015 • 1 answer
Posted 10 May 2017 • 0 answers
Posted 16 Jul 2017 • 0 answers